# SDR NACA2024042600003

- Difficulty date: April 26, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 61,937 hours, 41,552 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 348 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ATTACHMENT CLIP CRACK ON MAIN ENTRY DOOR STOP INTERCOSTAL, BS348.2, S-16L.
